# SDR CALA9700103

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Creased
- Location: Ws 988
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3L BY .5W BY 0.080D CREASE IN RT WING TIP AT XW 988, BETWEEN TIP LEADING EDGE AND TRAILING EDGE.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-00-01, FIGURE 4 AND SRM 57-31-01 FIGURE 3.
